# SDR CALA2011042200306

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 46,380 hours, 6,877 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T630157
- Condition: Deformed
- Location: Main Equip Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER DOOR RT FWD CORNER BEYOND SKIN CLEARANCE LIMIT.  MAIN EQUIPMENT CENTER DOOR EXTERIOR SKIN REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 (NEW SKIN FABRICATED DETAIL REF NRC 100-0260 (6611379)) ATT MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 8 ACCOMPLISHED.
